# SDR AWXA200700146

- Difficulty date: January 16, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479576
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT TORQUE BOX INTERCOSTAL WEB, BS 790, S25R, WL 153.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT TORQUE BOX INTERCOSTAL WEB, BS 790, S25R, WL 153 IAW B737-300 SRM 51-40-02.
